MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM TRIAL SZ 4 RT; ATTUNE INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CR FEM TRIAL SZ 4 RT; ATTUNE INSTRUMENTS : FEMORAL TRIALS
Model Number 2545-00-704
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
I was informed today, monday 25th october 2021 of the following damaged instrument at swleoc.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The photograph provided was reviewed and the investigation found a broken/chipped attune cr fem trial.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary
=
 
Event or Problem Description
I was informed today, monday (b)(6) 2021 of the following damaged instrument at (b)(6).

Brand Name
ATTUNE CR FEM TRIAL SZ 4 RT
Common Device Name
ATTUNE INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13279154
Report Number1818910-2022-01031
Device Sequence Number4951168
Product Code HWT
UDI-Device Identifier10603295133766
UDI-Public10603295133766
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-704
Device Catalogue Number254500704
Device Lot NumberMVMBWB630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown